Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 76, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 6, 2016, 8:24 PM EDT for Fairfield County, Hocking County, Ohio. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2016, 8:24 PM EDT (00:24 UTC)
- Expired
- Jun 6, 2016, 9:00 PM EDT
- In force
- 36 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fairfield County, OH, Hocking County, OH
The radar
The Cincinnati radar (KILN), 121 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 8:24 PM EDT | TSTM WND DMG | 2 N Buena Vista, OH | TREE DOWN ON LOOKOUT RD. TIME ESTIMATED BY RADAR. |
| Jun 6, 8:28 PM EDT | TSTM WND DMG | 4 Ene Buena Vista, OH | TREE DOWN ALONG BUENA VISTA RD. TIME ESTIMATED BY RADAR. |
| Jun 6, 8:30 PM EDT | TSTM WND DMG | 4 E Buena Vista, OH | TREE DOWN ALONG BIG COLA RD. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 267 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1825 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
180
WUUS51 KILN 070024
SVRILN
OHC045-073-070100-
/O.NEW.KILN.SV.W.0076.160607T0024Z-160607T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
824 PM EDT MON JUN 6 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HOCKING COUNTY IN CENTRAL OHIO...
SOUTH CENTRAL FAIRFIELD COUNTY IN CENTRAL OHIO...
* UNTIL 900 PM EDT.
* AT 824 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
LANCASTER...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LOGAN...SUGAR GROVE...ENTERPRISE...ROCKBRIDGE...LAKE LOGAN STATE PARK...
GIBISONVILLE...HAYDENVILLE...UNION FURNACE AND BUENA VISTA IN HOCKING
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3945 8228 3948 8274 3961 8269 3965 8237
3960 8238 3959 8231 3946 8228
TIME...MOT...LOC 0024Z 281DEG 32KT 3958 8262
HAIL...<.75IN
WIND...60MPH
$$
HICKMAN3 follow-up statements
824
WWUS51 KILN 070032
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
832 PM EDT MON JUN 6 2016
OHC045-073-070100-
/O.CON.KILN.SV.W.0076.000000T0000Z-160607T0100Z/
HOCKING OH-FAIRFIELD OH-
832 PM EDT MON JUN 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR CENTRAL HOCKING AND SOUTH CENTRAL FAIRFIELD COUNTIES...
AT 832 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOGAN...MOVING
EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LOGAN...ENTERPRISE...ROCKBRIDGE...LAKE LOGAN STATE PARK...GIBISONVILLE...
HAYDENVILLE AND UNION FURNACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3945 8228 3948 8268 3960 8263 3965 8237
3960 8238 3959 8231 3946 8228
TIME...MOT...LOC 0032Z 281DEG 32KT 3957 8253
HAIL...<.75IN
WIND...60MPH
$$
HICKMAN777
WWUS51 KILN 070044
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
844 PM EDT MON JUN 6 2016
OHC045-070053-
/O.CAN.KILN.SV.W.0076.000000T0000Z-160607T0100Z/
FAIRFIELD OH-
844 PM EDT MON JUN 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FAIRFIELD COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3945 8228 3948 8257 3957 8258 3965 8237
3960 8238 3959 8231 3946 8228
TIME...MOT...LOC 0043Z 280DEG 30KT 3955 8242
$$
OHC073-070100-
/O.CON.KILN.SV.W.0076.000000T0000Z-160607T0100Z/
HOCKING OH-
844 PM EDT MON JUN 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR CENTRAL HOCKING COUNTY...
AT 843 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LOGAN...MOVING
EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LOGAN...ENTERPRISE...ROCKBRIDGE...LAKE LOGAN STATE PARK...GIBISONVILLE...
HAYDENVILLE AND UNION FURNACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3945 8228 3948 8257 3957 8258 3965 8237
3960 8238 3959 8231 3946 8228
TIME...MOT...LOC 0043Z 280DEG 30KT 3955 8242
HAIL...<.75IN
WIND...60MPH
$$
HICKMAN300
WWUS51 KILN 070055
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
855 PM EDT MON JUN 6 2016
OHC073-070105-
/O.EXP.KILN.SV.W.0076.000000T0000Z-160607T0100Z/
HOCKING OH-
855 PM EDT MON JUN 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HOCKING COUNTY WILL
EXPIRE AT 900 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3945 8228 3948 8257 3957 8258 3965 8237
3960 8238 3959 8231 3946 8228
TIME...MOT...LOC 0053Z 281DEG 32KT 3955 8242
$$
HICKMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 8:00 PM EDT, 24 minutes earlier.
Area forecast discussion, Jun 6, 8:00 PM EDT, 24 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 800 PM EDT MON JUN 6 2016 .SYNOPSIS... A cold front will bring a good chance for showers and thunderstorms through this evening. Disturbances in the cyclonic flow behind the front will produce lower chances for showers on Tuesday. High pressure and a dry airmass are expected for Wednesday before another disturbance brings the threat for more showers and thunderstorms on Thursday. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... Clouds are increasing and showers are beginning to develop ahead of a cold front currently over Illinois. Breezy conditions are evident in the tightening pressure gradient, with gusts around 25 knots out of the southwest. With dew points in the mid and upper 50s ahead of the front, CAPE is marginal at under 1000 J/KG. Latest hi res models show convection development along and north of I-70 late this afternoon, translating southward during the evening before dissipating later tonight. Went with likely pops in the northeast, dropping to chance farther south and west where forcing will not be as much in phase with peak heating. Strong mid level wind flow may allow some thunderstorms to reach severe limits, with damaging straight line winds the main concern. Window for severe thunderstorm occurrence may be rather short as drier air is working in from the west and daytime instability will decrease rapidly as the sun sets. Lows around 60 are expected by around 6 am. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... For Tuesday, surface high pressure will be dropping south toward the Mississippi River valley behind the departed cold front. This will place the ILN area under a drier northwest flow. However, a few disturbances in the cyclonic flow around a long wave upper trough may provide enough lift in the moisture starved regime to produce a few showers. Dry conditions are forecast for Tuesday night as the surface high pushes east toward the region. Current models show disturbances and showers staying to the northeast. Later model runs will need to be monitored for possible inclusion of showers into the forecast. Cooler conditions will be evident, with high temperatures ranging from the upper 60s north to the mid 70s south. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Amplified mid and upper pattern continues through the extended with the first couple of days being dominated by mid/upper level ridging and nw flow bringing below normal temperatures and dry conditions. pretty good consensus between models on larger level patterns and temperature regime. as the upper level ridge builds into the central plains, the nw flow pattern over the area does become a little more active, with a weak warm frontal boundary lifting ne through the western ohio valley bringing a chance for showers and thunderstorms. a warming trend will then bring the return of more seasonal temperatures for friday with the potential for warmer than normal temperatures for the weekend as the ridge becomes more centered over the area. have continued the small chance for weekend thunderstorms in the warm sector. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... Scattered showers and thunderstorms along a convergent boundary ahead of a cold front will weaken and shift east this evening. The cold front will then push southeast through the region overnight. Gusty winds will subside and will shift to the north behind the front. On Tuesday, a large scale upper level trough will be present across the Great Lakes and Ohio Valley region. Cooler air aloft and low level moisture will result in cumulus development around 14Z, becoming broken VFR ceilings around 17Z. There could be enough diurnal instability for a stray shower, which is too small to mention in the TAFs. Winds will become gusty from the northwest after 14Z and will subside between 00Z and 01Z Wednesday. OUTLOOK...Thunderstorms possible Friday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Coniglio NEAR TERM...Coniglio SHORT TERM...Coniglio LONG TERM...JDR AVIATION...Hickman
Hazardous weather outlook, Jun 6, 2:22 PM EDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 222 PM EDT MON JUN 6 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-071830- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 222 PM EDT MON JUN 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING HOURS. SOME OF THE STORMS COULD BE STRONG TO SEVERE. DAMAGING WINDS WILL BE THE PRIMARILY THREAT HOWEVER ISOLATED LARGE HAIL AND BRIEF HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 6, 7:15 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
715 PM EDT MON JUN 6 2016
OHZ055-064-065-062345-
PICKAWAY OH-FRANKLIN OH-FAIRFIELD OH-
715 PM EDT MON JUN 6 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PICKAWAY...
SOUTHEASTERN FRANKLIN AND FAIRFIELD COUNTIES UNTIL 745 PM EDT...
AT 714 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SOUTH
BLOOMFIELD...MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...LANCASTER...GROVE CITY...PICKERINGTON...CANAL WINCHESTER...
GROVEPORT...ASHVILLE...BALTIMORE...SOUTH BLOOMFIELD...PLEASANTVILLE...
OBETZ...COMMERCIAL POINT...ROYALTON...LITHOPOLIS...FOX...AMANDA...THURSTON...
CARROLL...SUGAR GROVE AND LOCKBOURNE.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 95 AND 96.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3966 8249 3962 8250 3965 8314 3983 8314
3989 8247 3966 8247
TIME...MOT...LOC 2314Z 269DEG 42KT 3975 8305
CONIGLIOLocal storm report, Jun 6, 7:28 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
728 PM EDT MON JUN 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST KLCK RICKENBACKER APT 39.81N 82.93W
06/06/2016 M46 MPH FRANKLIN OH AWOS
&&
HICKMANSpecial weather statement, Jun 6, 7:29 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
729 PM EDT MON JUN 6 2016
OHZ055-056-065-070000-
LICKING OH-FRANKLIN OH-FAIRFIELD OH-
729 PM EDT MON JUN 6 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LICKING...
SOUTHEASTERN FRANKLIN AND NORTHWESTERN FAIRFIELD COUNTIES UNTIL 800
PM EDT...
AT 729 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
GROVEPORT...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...REYNOLDSBURG...GAHANNA...PICKERINGTON...HEATH...PATASKALA...
CANAL WINCHESTER...GROVEPORT...BUCKEYE LAKE...HEBRON...MILLERSPORT...
GRANVILLE SOUTH...SUMMIT STATION...FAIRFIELD BEACH...BEECHWOOD TRAILS...
WHITEHALL...ETNA...OBETZ...JERSEY AND KIRKERSVILLE.
THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 104 AND 129.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3980 8291 3992 8297 4010 8266 4004 8250
3990 8247
TIME...MOT...LOC 2329Z 238DEG 33KT 3988 8285
KCSpecial weather statement, Jun 6, 7:39 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
739 PM EDT MON JUN 6 2016
OHZ056-070000-
LICKING OH-
739 PM EDT MON JUN 6 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LICKING COUNTY
UNTIL 800 PM EDT...
AT 739 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HANOVER...
MOVING NORTHEAST AT 55 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
HANOVER...PURITY...FALLSBURG AND TOBOSO.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4005 8219 4002 8228 4017 8240 4024 8227
4024 8219
TIME...MOT...LOC 2339Z 240DEG 49KT 4013 8227
CONIGLIOSpecial weather statement, Jun 6, 7:45 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
745 PM EDT MON JUN 6 2016
OHZ064-065-074-070015-
PICKAWAY OH-HOCKING OH-FAIRFIELD OH-
745 PM EDT MON JUN 6 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL PICKAWAY...
NORTHWESTERN HOCKING AND FAIRFIELD COUNTIES UNTIL 815 PM EDT...
AT 744 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MILLERSPORT TO NEAR NEW HOLLAND...MOVING EAST AT 35
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
LANCASTER...CIRCLEVILLE...ASHVILLE...BALTIMORE...SOUTH BLOOMFIELD...
BREMEN...MILLERSPORT...WILLIAMSPORT...PLEASANTVILLE...LOGAN ELM VILLAGE...
ROYALTON...FOX...AMANDA...THURSTON...STOUTSVILLE...CARROLL...SUGAR GROVE...
RUSHVILLE...TARLTON AND WEST RUSHVILLE.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3965 8237 3955 8253 3954 8311 3959 8326
3960 8325 3990 8257 3990 8247 3984 8247
3983 8240 3982 8239 3975 8240 3974 8237
TIME...MOT...LOC 2344Z 279DEG 29KT 3989 8256 3959 8322
KCSpecial weather statement, Jun 6, 8:09 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
809 PM EDT MON JUN 6 2016
OHZ064-065-074-070045-
PICKAWAY OH-HOCKING OH-FAIRFIELD OH-
809 PM EDT MON JUN 6 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PICKAWAY...NORTHERN
HOCKING AND SOUTHERN FAIRFIELD COUNTIES UNTIL 845 PM EDT...
AT 809 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LANCASTER...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
LANCASTER...CIRCLEVILLE...LOGAN...BREMEN...AMANDA...STOUTSVILLE...MURRAY
CITY...SUGAR GROVE...RUSHVILLE...TARLTON...WEST RUSHVILLE...STATE ROUTE
674 AT STATE ROUTE 188...AW MARION STATE PARK...HIDEAWAY HILLS...BUENA
VISTA IN HOCKING COUNTY...ENTERPRISE...ROCKBRIDGE...LAKE LOGAN STATE
PARK...NORTH BERNE AND EAST RINGGOLD.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3950 8216 3952 8292 3967 8291 3978 8240
3975 8240 3974 8237 3960 8238 3959 8226
3956 8226 3955 8216
TIME...MOT...LOC 0009Z 277DEG 30KT 3963 8265
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:09 PM EDT | Special Weather Statement | ILN | Fairfield | 36 min |
| Jun 6, 8:36 PM EDT | Special Weather Statement | ILN | Highland | 24 min |
| Jun 6, 8:56 PM EDT | Special Weather Statement | ILN | Hocking | 19 min |
| Jun 6, 9:25 PM EDT | Special Weather Statement | ILN | Fairfield | 20 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.